Limit laws for products of free and independent random variables

Tom 141 / 2000

Hari Bercovici, Vittorino Pata Studia Mathematica 141 (2000), 43-52 DOI: 10.4064/sm-141-1-43-52

Streszczenie

We determine the distributional behavior of products of free (in the sense of Voiculescu) identically distributed random variables. Analogies and differences with the classical theory of independent random variables are then discussed.

Autorzy

  • Hari Bercovici
  • Vittorino Pata

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek